MAUDE Adverse Event Report: BARD ACCESS SYSTEMS STATLOCK PICC PLUS CRESCENT TRICOT FIX-POST; DEVICE, INTRAVASCULAR CATHETER SECUREMENT

BARD ACCESS SYSTEMS STATLOCK PICC PLUS CRESCENT TRICOT FIX-POST; DEVICE, INTRAVASCULAR CATHETER SECUREMENT
Model Number N/A
Health Effect - Clinical Code Complaint, Ill-Defined (2331)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.
 
Event or Problem Description
It was reported the patient reacted vigorously to the pad/adhesive part of a statlock device.No other information was provided.

Brand Name
STATLOCK PICC PLUS CRESCENT TRICOT FIX-POST
Common Device Name
DEVICE, INTRAVASCULAR CATHETER SECUREMENT
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8421215
Report Number3006260740-2019-00575
Device Sequence Number2051779
Product Code FOX
UDI-Device Identifier00801741082962
UDI-Public(01)00801741082962
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberPIC0222
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2019
Initial Report FDA Received Date03/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;